Geodesic spheres and balls of the Heisenberg groups
Commun. Korean Math. Soc. 2010 Vol. 25, No. 1, 83-96
https://doi.org/10.4134/CKMS.2010.25.1.83
Printed March 1, 2010
Changrim Jang, Jihye Park, and Keun Park
University of Ulsan, Myung-Duk Girl's Middle School, and University of Ulsan
Abstract : Let $\mathbb H^{2n+1}$ be the $(2n+1)$-dimensional Heisenberg group equipped with a left-invariant metric. In this paper we study the Gaussian curvatures of the geodesic spheres and the volumes of geodesic balls in $\mathbb H^{2n+1}.$
Keywords : Heisenberg group, geodesic sphere, geodesic ball
MSC numbers : 53C22, 22E25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd